# SDR HEEA967469

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Coat Flake
- Location: M/R
- Part time: 2,097 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS HAVE COATING FLAKING.  SERIAL NUMBERS REMOVED ARE A701, A746, AND A603.
